About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 908168, 8 pages
http://dx.doi.org/10.1155/2013/908168
Research Article

Solution and Stability of Euler-Lagrange-Rassias Quartic Functional Equations in Various Quasinormed Spaces

Department of Mathematical Education, Dankook University, 126 Jukjeon, Suji, Yongin, Gyeonggi 448-701, Republic of Korea

Received 9 July 2013; Accepted 3 September 2013

Academic Editor: Nicole Brillouet-Belluot

Copyright © 2013 Heejeong Koh and Dongseung Kang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. M. Ulam, A Collection of Mathematical Problems, Interscience Publishers, New York, NY, USA, 1960. View at MathSciNet
  2. D. H. Hyers, “On the stability of the linear functional equation,” Proceedings of the National Academy of Sciences of the United States of America, vol. 27, pp. 222–224, 1941. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. T. Aoki, “On the stability of the linear transformation in Banach spaces,” Journal of the Mathematical Society of Japan, vol. 2, pp. 64–66, 1950. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. T. M. Rassias, “On the stability of the linear mapping in Banach spaces,” Proceedings of the American Mathematical Society, vol. 72, no. 2, pp. 297–300, 1978. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. Z. Gajda, “On stability of additive mappings,” International Journal of Mathematics and Mathematical Sciences, vol. 14, no. 3, pp. 431–434, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. S. Czerwik, “On the stability of the quadratic mapping in normed spaces,” Abhandlungen aus dem Mathematischen Seminar der Universität Hamburg, vol. 62, pp. 59–64, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. T. M. Rassias, “On the stability of functional equations in Banach spaces,” Journal of Mathematical Analysis and Applications, vol. 251, no. 1, pp. 264–284, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. T. M. Rassias and P. Šemrl, “On the Hyers-Ulam stability of linear mappings,” Journal of Mathematical Analysis and Applications, vol. 173, no. 2, pp. 325–338, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. T. M. Rassias and K. Shibata, “Variational problem of some quadratic functionals in complex analysis,” Journal of Mathematical Analysis and Applications, vol. 228, no. 1, pp. 234–253, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. J.-H. Bae and W.-G. Park, “On the generalized Hyers-Ulam-Rassias stability in Banach modules over a Cx-algebra,” Journal of Mathematical Analysis and Applications, vol. 294, no. 1, pp. 196–205, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  11. J. M. Rassias, “On the stability of the Euler-Lagrange functional equation,” Chinese Journal of Mathematics, vol. 20, no. 2, pp. 185–190, 1992. View at Zentralblatt MATH · View at MathSciNet
  12. K.-W. Jun and H.-M. Kim, “On the stability of Euler-Lagrange type cubic mappings in quasi-Banach spaces,” Journal of Mathematical Analysis and Applications, vol. 332, no. 2, pp. 1335–1350, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. H.-M. Kim and M.-Y. Kim, “Generalized stability of Euler-Lagrange quadratic functional equation,” Abstract and Applied Analysis, vol. 2012, Article ID 219435, 16 pages, 2012. View at Zentralblatt MATH · View at MathSciNet
  14. A. Zivari-Kazempour and M. E. Gordji, “Generalized Hyers-Ulam stabilities of an Euler-Lagrange-Rassias quadratic functional equation,” Asian-European Journal of Mathematics, vol. 5, no. 1, Article ID 1250014, 7 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. T. Z. Xu and J. M. Rassias, “Stability of general multi-Euler-Lagrange quadratic functional equations in non-archimedean fuzzy normed spaces,” Advances in Difference Equations, vol. 2012, no. 1, 2012. View at Publisher · View at Google Scholar
  16. J. M. Rassias, “Solution of the Ulam stability problem for quartic mappings,” Glasnik Matematički, vol. 34, no. 2, pp. 243–252, 1999. View at Zentralblatt MATH · View at MathSciNet
  17. J. K. Chung and P. K. Sahoo, “On the general solution of a quartic functional equation,” Bulletin of the Korean Mathematical Society, vol. 40, no. 4, pp. 565–576, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. Y.-S. Lee and S.-Y. Chung, “Stability of quartic functional equations in the spaces of generalized functions,” Advances in Difference Equations, vol. 2009, Article ID 838347, 16 pages, 2009. View at Zentralblatt MATH · View at MathSciNet
  19. Y. Benyamini and J. Lindenstrauss, Geometric Nonlinear Functional Analysis. Vol. 1, vol. 48, American Mathematical Society, Providence, RI, USA, 2000. View at MathSciNet
  20. S. Rolewicz, Metric Linear Spaces, Polish Scientific Publishers, Warsaw, Poland, 2nd edition, 1984. View at MathSciNet
  21. A. K. Katsaras, “Fuzzy topological vector spaces. II,” Fuzzy Sets and Systems, vol. 12, no. 2, pp. 143–154, 1984. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. C. Wu and J. Fang, “Fuzzy generalization of Klomogoros theorem,” Journal of Harbin Institute of Technology, vol. 1, pp. 1–7, 1984.
  23. T. Bag and S. K. Samanta, “Finite dimensional fuzzy normed linear spaces,” Journal of Fuzzy Mathematics, vol. 11, no. 3, pp. 687–705, 2003. View at Zentralblatt MATH · View at MathSciNet
  24. C. Felbin, “Finite-dimensional fuzzy normed linear space,” Fuzzy Sets and Systems, vol. 48, no. 2, pp. 239–248, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. S. V. Krishna and K. K. M. Sarma, “Separation of fuzzy normed linear spaces,” Fuzzy Sets and Systems, vol. 63, no. 2, pp. 207–217, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. J.-Z. Xiao and X.-H. Zhu, “Fuzzy normed space of operators and its completeness,” Fuzzy Sets and Systems, vol. 133, no. 3, pp. 389–399, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. A. K. Mirmostafaee, M. Mirzavaziri, and M. S. Moslehian, “Fuzzy stability of the Jensen functional equation,” Fuzzy Sets and Systems, vol. 159, no. 6, pp. 730–738, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. S. C. Cheng and J. N. Mordeson, “Fuzzy linear operators and fuzzy normed linear spaces,” Bulletin of the Calcutta Mathematical Society, vol. 86, no. 5, pp. 429–436, 1994. View at Zentralblatt MATH · View at MathSciNet
  29. A. K. Mirmostafaee and M. S. Moslehian, “Fuzzy versions of Hyers-Ulam-Rassias theorem,” Fuzzy Sets and Systems, vol. 159, no. 6, pp. 720–729, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  30. A. K. Mirmostafaee, “A fixed point approach to almost quartic mappings in quasi fuzzy normed spaces,” Fuzzy Sets and Systems, vol. 160, no. 11, pp. 1653–1662, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  31. H.-M. Kim, “On the stability problem for a mixed type of quartic and quadratic functional equation,” Journal of Mathematical Analysis and Applications, vol. 324, no. 1, pp. 358–372, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  32. K. Jun and H. Kim, “Solution of Ulam stability problem for approximately biquadratic mappings and functional inequalities,” Journal of Inequalities and Applications. In press.